# SDR SWAA2019121139527

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 59,764 hours, 35,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 620111102
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EVACUATION SLIDE SAFETY CARD WAS PROTRUDING.        / REINSTALLED SAFETY PIN IAW MT.
